MathSciNet Relay Station
MathSciNet bibliographic data
MR2877382 34C05 (34A36 34C07 34C23 34C29)
Buzzi, C. A.; Llibre, J.; Medrado, J. C. On the limit cycles of a class of piecewise linear differential systems in $\Bbb R\sp 4$ with two zones. Math. Comput. Simulation 82 (2011), no. 4, 533–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement